# SDR SWIA20250417320

- Difficulty date: March 20, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 50,996 hours, 34,283 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-2 BOTH IB AND OB AFT TRACK ROLLER HAS EXCESSIVE PLAY. (C-CHECK RO 04/16/2025)REMOVED AND REPLACED BOTH I/B AND O/B AFT SLAT TRACK 1-2 ROLLERS AS REQUIRED IAW CRJ 700 AMM 27-81-42.
